Geri-Care® Acetaminophen / Aspirin / Caffeine Pain Relief

$6.08

:In stock

: 868383_BT

  • 250 mg acetaminophen, 250 mg aspirin and 65 mg caffeine per caplet
  • Compare to active ingredients in Excedrin® Extra Strength – a registered trademark of Haleon .
  • 100 caplets per bottle

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)